# SDR DALA2022071904992

- Difficulty date: July 17, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 86,952 hours, 39,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 681 EMERGENCY LIGHT FLOOR PROX INOP FROM ROW 38-42. CORRECTIVE ACTION: REPLACED POWER SUPPLY M735 PER M.M. 33-51-07. OPS CHECK GOOD. (8614094)
